# SDR HEEA954459

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit Comm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY DIM IN BRIGHT LIGHT. REPLACED DISPLAY AND LENS.  REPLACED INTERMITTENT TRANSFER SWITCH S301 AND HEADER P201.  RETURNED TO SERVICE.
